# SDR GTIA020287

- Difficulty date: April 11, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Failed
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 595 - DURING SLAT EXTENSION, THE AUTO SLAT FAIL LIGHT ILLUMINATED AND THE SLAT DISAGREE LIGHT REMAINED ON.  BOTH STALL WARNING SYSTEM PROPERLY.  AUTO SLAT FAIL LIGHT REMAINED ILLUMINATED WITH SLATS RETRACTED.  REMOVED AND REPLACED FLAP HANDLE SWITCH AND OPS CHECK GOOD IAW MM 27-80-07.  (M)
